Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Baby getting hives since change in laundry soap, has tiredness and low grade fever post shots. Cause?

my baby is 1 and started getting hives about a week ago we have since changed her laundry soap, and bath wash, the hives have gotten smaller and less frequent, she is breathing normal, however her temp is up to 39c and she is tired, we have taking her to the Doctor twice this week plus she got her 1 year shots yesterday, could that have somthing to do with her temp and tiredness? Should we take her to see the Dr again?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
As your child is getting hive since 1 week it may be due to some allergic reaction and it is treated by oral antihistamines like hydroxyzine and calamine application on skin . But what causing the allergy(source)should be carefully looked into by noting her daily food, activities and pet exposure and dust exposure so that we can eliminate the culprit. As of now your child is having fever consult your doctor for evaluation and medication.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor